Texas, 2025

Tornado and Flash Flooding in Texas, April 3 to 5, 2025

April 3 to 5, 2025 · NWS FWD · 37 events in 13 counties and zones

Multiple rounds of showers and storms occurred as a cold front moved through North Texas and stalled in East/Central Texas. These storms produced large hail, damaging winds, a tornado, lightning related damage, and flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$960,000
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Multiple rounds of showers and storms occurred as a cold front moved through North Texas and stalled in East/Central Texas. These storms produced large hail, damaging winds, a tornado, lightning related damage, and flash flooding. The largest hail stone fell in Eastland County on the 3rd, with a diameter of 2.5 inches. A EF-0 tornado was found to have occurred in Van Zandt County on the 4th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 3, 2:33 AM CST, 7 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will develop along and north of a warm front through Thursday morning across North Texas. Large to very large hail and damaging winds are the main threats. The tornado threat is low.
  • There will be multiple, potentially numerous, rounds of strong to severe thunderstorms through Saturday.
  • Flooding will be of increasing concern heading into this upcoming weekend.
Area forecast discussion, Apr 3, 2:33 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
333 AM CDT Thu Apr 3 2025

...New Long Term...

.KEY MESSAGES...

- Strong to severe thunderstorms will develop along and north of
  a warm front through Thursday morning across North Texas. Large
  to very large hail and damaging winds are the main threats. The
  tornado threat is low.

- There will be multiple, potentially numerous, rounds of strong
  to severe thunderstorms through Saturday.

- Flooding will be of increasing concern heading into this
  upcoming weekend.

&&

.SHORT TERM... /Issued 1248 AM CDT Thu Apr 3 2025/
/Through Friday Evening/

A deep upper-level trough will remain anchored over the Desert
Southwest through the short-term forecast period with several
embedded waves in the southwesterly flow aloft keeping unsettled
weather over North and Central Texas through the weekend. A
synoptic front will meander north and south over the region
providing a focus for thunderstorm development through the end of
the week. The front is currently settled from roughly Canton, TX
to Lampasas, TX and will gradually lift northward through the
overnight in response to an increasing southerly low-level jet.
Elevated supercell thunderstorms have started to develop across
portions of the Edwards Plateau and the Big Country near the
center of an 850mb low, but convective initiation will be possible
along and north of the entire warm front through the morning
hours. Most of this activity will remain elevated on the "cool"
side of the surface boundary and rapidly transit east-northeast
through the Thursday morning and exit the region early Thursday
afternoon. Very impressive deep-layer wind shear, relatively steep
mid-level lapse rates, and ~2000-3000 J/kg MUCAPE will promote a
very large hail threat in any storms that develop (potentially 2+"
in diameter). Localized wind gusts of 55-65 mph will also be
possible. The tornado threat will remain low with this round of
storms and will only materialize with any storms that are able to
ride along the warm front or position themselves on the "warm"
side of the boundary. Many locations across Central Texas and the
Brazos Valley will avoid this round of storms.

Timing the Overnight into Thursday Morning Storms:
West of I-35: 3AM-9AM
Along I-35/DFW Metroplex: 4AM-10AM
East of I-35: 6AM-12PM

Thunderstorms will shift off to the northeast by midday Thursday
with scattered shower activity lingering across northeast Texas
into Thursday afternoon. Cloudy skies will prevail through the day
with locations across North Texas struggling to get out of the 60s
on the cool side of the front (might be a few locations along the
Red River that remain in the upper 50s). A relative lull in
activity is likely through Thursday evening with thunderstorm
chances picking back up across parts of western Central and North
Texas late Thursday night into Friday morning as the low-level jet
ramps back up. Most of this activity looks to remain west and
northwest of the Metroplex through the morning hours.

A more concerning episode of severe weather looks to be setting up
along and east of I-35 Friday afternoon into Friday evening. A
45-55 kt low-level jet is forecast to overlap a destabilizing warm
sector marked by 2000-3000 J/kg SBCAPE. Low LCLs, impressive
3CAPE, and strong low-level wind shear will promote a threat for a
few tornadoes. The lowest few kilometers of the atmosphere will be
quite moist and may support a messier convective mode that may
ultimately tamper the tornado threat, but continue to remain
weather aware and check back for forecast updates! Where this
threat maximizes will depend on the ultimate position of the
front, but right now the area of greatest concern looks to reside
along and east of the Hwy 34 corridor Friday afternoon into Friday
evening. Storms behind the boundary will still carry a large hail
and damaging wind threat. Heavy rainfall starting late Friday
will also begin our period of prolonged flooding concerns across
portions of northeast Texas into the weekend.

Langfeld

&&

.LONG TERM... /NEW/
/Friday Night Onward/

Starting Friday night - A deep Northern Plains-Southern Rockies
upper trough will contain a closed low over the Desert Southwest,
while a Pacific cold front once again stalls over East and Central
Texas. The upper low will advance east into far West Texas by
Saturday morning before turning northeast across Northwest Texas
Saturday afternoon. Surface based storms along the front may start
to weaken late in the evening across our East and Central Texas
counties with the loss of surface CAPE. A large swath of elevated
convection will develop across the rest of the forecast area
Friday night, however, as strong synoptic scale ascent arrives,
thunderstorm development will also be largely driven by a deep
southerly fetch aloft and subsequent isentropic upglide above the
frontal layer. Around 1500 j/kg of elevated CAPE along with 50 to
60 kt of effective shear will support a large hail threat through
the overnight hours into Saturday morning.

Another inch or more of rain will not be uncommon to end the
week, which will maintain a flood threat across mainly eastern
counties through the overnight/Saturday morning hours. Rain
chances will end from west to east Saturday afternoon and evening
as the upper low transitions to an open wave while accelerating
off to the northeast, and the cold front pushes southeast into the
Deep South and the northwest Gulf. A second push of cool air will
arrive Saturday night, making for much cooler and breezy weather
on Sunday with afternoon highs generally in the upper 50s.

The axis of the main upper trough will finally shift east of the
region during the day Sunday, while upper ridging builds in from
the west in its wake. Dry weather and a warming trend will ensue,
with Monday highs in the 60s and Tuesday in the mid and upper 70s.
A fast-moving shortwave in the northwest flow aloft will bring
more clouds and slightly cooler temperatures for Wednesday and
Thursday, but at this time it looks like any precipitation
associated with the system will remain northeast of the CWA.

30

&&

.AVIATION... /Issued 1248 AM CDT Thu Apr 3 2025/
/06Z TAFs/

Cigs will continue to tank to IFR status tonight into Thursday
morning as a warm front currently laid out from KJDD to roughly
KGRK continues gradually lifting northward. IFR will prevail
through much of the morning and may persist through the entire TAF
period over D10 (30-40% chance). Have leaned a bit more
optimistic, bringing low MVFR back to D10 after 18Z. Nonetheless,
widespread IFR is likely again Thursday night. SCT MVFR cigs are
more likely at KACT this afternoon.

Scattered to numerous elevated thunderstorms are expected to move
across North Texas later tonight into Thursday morning. VCTS will
run over D10 from 09Z-14Z with TSRA impacts to the terminals
likely in between 10Z-13Z. Reduced visibilities due to rainfall
will be possible. A few storms may also carry large hail and
damaging wind gusts. All thunderstorm activity should push east of
the Metroplex by 14Z-15Z Thursday morning with rain showers
lingering into midday.

ENE winds will gradually shift more northerly through the morning
as the frontal boundary shifts back to the south during the day
Thursday. A few gusts to 15-20 kts are not out of the question
during the morning hours.

Langfeld

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely over the next couple of days over
parts of North and Central Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  60  70  56  62 /  80  60  90 100  70
Waco                81  65  78  58  65 /  50  40  80 100  60
Paris               68  61  76  56  64 /  90  70  90 100  90
Denton              66  54  66  51  61 /  80  70  90 100  70
McKinney            68  59  71  55  62 /  80  60  90 100  80
Dallas              72  61  72  56  64 /  80  60  90 100  70
Terrell             76  64  77  58  66 /  80  50  90 100  80
Corsicana           82  68  81  62  69 /  50  40  80 100  80
Temple              84  67  81  60  69 /  30  40  70 100  50
Mineral Wells       67  54  66  51  61 /  70  70  90 100  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 AM CDT this morning for
TXZ091>094-100>105-115>121-129>134-141>146.

Flood Watch from late tonight through Sunday morning for TXZ094-
095-105>107-123.

&&

In the hours before

Special weather statement, Apr 3, 1:49 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
249 AM CDT Thu Apr 3 2025

TXZ100-101-116-030830-
Palo Pinto TX-Young TX-Jack TX-
249 AM CDT Thu Apr 3 2025

...A strong thunderstorm will impact portions of eastern Young,
western Jack and northwestern Palo Pinto Counties through 330 AM
CDT...

At 248 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Possum Kingdom Lake, or 9 miles southeast of Graham,
moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Bryson around 300 AM CDT.

Other locations impacted by this storm include Jermyn, Antelope,
Jean, and Loving.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

&&

LAT...LON 3339 9862 3340 9842 3345 9842 3345 9798
      3286 9849 3291 9858 3295 9858 3296 9865
TIME...MOT...LOC 0748Z 211DEG 52KT 3298 9851

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

30

The radar

The Dyess AFB radar (KDYX), 105 km away, was scanning. The volume nearest the first event began at 08:38 UTC.

Open the radar archive at this moment

Event by event

18 hail, 11 thunderstorm wind, 6 flash flood, 1 lightning, 1 tornado. Local standard time, as filed.

Hail, Young

When
April 3, 2:40 AM CST
Where
Young County, 2.31 mi E of Olney
Measured
1.5 in hail
Reported by
Public
Coordinates
33.370, -98.730

Mping report of 1.5 inch hail.

Hail, Young

When
April 3, 2:40 AM CST
Where
Young County, 1.15 mi E of Olney
Measured
1.75 in hail
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
33.370, -98.750

Emergency manager reported golf ball sized hail in Olney.

Thunderstorm Wind, Young

When
April 3, 2:45 AM CST
Where
Young County, 1.35 mi ENE of Graham
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
33.110, -98.580

Broadcast media reported a downed power pole and sheet metal outbuilding blown apart east of Graham on Highway 380. There were also multiple reports of other metal buildings and small structures damaged in and around Graham.

Thunderstorm Wind, Young

When
April 3, 2:46 AM CST
Where
Young County, 0.9 mi NW of Graham Muni Arpt
Measured
62 kt (71 mph) measured gust
Reported by
AWOS
Coordinates
33.110, -98.560

A 71 mph (62 knot) wind gust was measured by the Graham Municipal Airport AWOS.

Hail, Young

When
April 3, 2:47 AM CST
Where
Young County, 0.9 mi SE of Loving
Measured
1.75 in hail
Property damage
$7,000
Reported by
Social Media
Coordinates
33.260, -98.510

A person on Facebook reported golf ball sized hail in Loving.

Thunderstorm Wind, Young

When
April 3, 2:52 AM CST
Where
Young County, 4.43 mi SE of Loving
Measured
65 kt (75 mph) estimated gust
Property damage
$13,000
Reported by
Emergency Manager
Coordinates
33.230, -98.460

Emergency manager reported a large shipping container that was one quarter full of wood was flipped onto its side and tossed several feet from its original location. A barbed wire fence was pulled up and minor roof damage was done to a home northwest of Bryson.

Thunderstorm Wind, Jack

When
April 3, 3:00 AM CST
Where
Jack County, 2.41 mi ENE of Bryson
Measured
82 kt (94 mph) measured gust
Reported by
Emergency Manager
Coordinates
33.180, -98.340

A MEP tower owned by Gamesa Wind measured a peak wind gusts of 93.5 mph at a height of 100 meters above ground level.

Hail, Jack

When
April 3, 3:05 AM CST
Where
Jack County, 2.82 mi SSE of Antelope
Measured
1.25 in hail
Reported by
Public
Coordinates
33.390, -98.360

Mping report of 1.25 inch hail south of Antelope.

Thunderstorm Wind, Jack

When
April 3, 3:05 AM CST
Where
Jack County, 3.45 mi N of Senate
Measured
65 kt (75 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
33.220, -98.300

Emergency Manager reported that panels and the entire truss structure of a metal outbuilding roof were blown off.

Thunderstorm Wind, Jack

When
April 3, 3:10 AM CST
Where
Jack County, 2.97 mi WSW of Truce
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
33.410, -98.080

Emergency manager reported large trees were snapped and a metal roof was removed from a barn 14 miles northwest of Jacksboro.

Hail, Grayson

When
April 3, 3:15 AM CST
Where
Grayson County, 0.69 mi N of Van Alstyne
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
33.430, -96.580

A trained spotter reported penny sized hail in Van Alstyne.

Hail, Grayson

When
April 3, 4:19 AM CST
Where
Grayson County, 1.38 mi S of Fink
Measured
0.88 in hail
Reported by
Social Media
Coordinates
33.780, -96.680

A Facebook post reported nickel sized hail near Pottsboro.

Thunderstorm Wind, Eastland

When
April 3, 4:45 AM CST
Where
Eastland County, Cisco Muni Arpt
Measured
54 kt (62 mph) measured gust
Reported by
AWOS
Coordinates
32.420, -99.000

A 62 mph (54 knot) wind gust was measured at the Cisco AWOS (KGZN).

Hail, Eastland

When
April 3, 4:49 AM CST
Where
Eastland County, 0.9 mi NW of Cisco
Measured
2 in hail
Property damage
$10,000
Reported by
Public
Coordinates
32.390, -98.980

Mping report of 2 inch hail.

Hail, Eastland

When
April 3, 4:53 AM CST
Where
Eastland County, 2.15 mi NNW of Cisco Muni Arpt
Measured
2.5 in hail
Property damage
$12,000
Reported by
Public
Coordinates
32.450, -99.010

A Facebook photo showed tennis ball sized hail fell near Cisco.

Thunderstorm Wind, Eastland

When
April 3, 4:55 AM CST
Where
Eastland County, Eastland
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
32.400, -98.820

Trained spotter reported via social media pictures of paneling removed from a gas station awning, and scattered trees that were snapped. A glass window of a business was shattered.

Thunderstorm Wind, Eastland

When
April 3, 4:56 AM CST
Where
Eastland County, 0.9 mi SE of Eastland Muni Arpt
Measured
66 kt (76 mph) estimated gust
Property damage
$75,000
Reported by
Social Media
Coordinates
32.410, -98.810

A social media report with photos showed planes and hangars that were destroyed at the Eastland Municipal Airport.

Thunderstorm Wind, Eastland

When
April 3, 5:00 AM CST
Where
Eastland County, Olden
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
Social Media
Coordinates
32.420, -98.750

Social media photos showed widespread wind damage across Olden.

Hail, Eastland

When
April 3, 5:01 AM CST
Where
Eastland County, 1.5 mi NNE of Cisco Muni Arpt
Measured
2.25 in hail
Property damage
$11,000
Reported by
Public
Coordinates
32.440, -98.990

Mping report of 2.25 inch hail.

Hail, Stephens

When
April 3, 5:02 AM CST
Where
Stephens County, 0.69 mi N of Gunsight
Measured
2 in hail
Property damage
$11,000
Reported by
Social Media
Coordinates
32.540, -98.870

A Facebook post reported 1 to 2 inch diameter hail in Gunsight.

Lightning, Stephens

When
April 3, 5:05 AM CST
Where
Stephens County, 6 mi W of Breckenridge
Property damage
$400,000
Reported by
Fire Department/Rescue
Coordinates
32.750, -99.003

Fire and rescue reported that a storage building and guest house were struck by lightning and destroyed in a fire shortly after 6am. Two adjacent homes received heat damage.

Hail, Stephens

When
April 3, 5:07 AM CST
Where
Stephens County, 3.27 mi SSE of Wayland
Measured
1.75 in hail
Property damage
$7,000
Reported by
Social Media
Coordinates
32.560, -98.790

A Facebook post reported golf ball sized hail around 5 miles south of Wayland.

Hail, Stephens

When
April 3, 5:12 AM CST
Where
Stephens County, 2.15 mi SSE of Necessity
Measured
1.5 in hail
Reported by
Social Media
Coordinates
32.620, -98.760

A Facebook post reported 1.5 inch hail in south Necessity.

Hail, Jack

When
April 3, 5:30 AM CST
Where
Jack County, 1.87 mi ENE of Senate
Measured
1.75 in hail
Property damage
$7,000
Reported by
Broadcast Media
Coordinates
33.180, -98.270

Broadcast media reported golf ball hail southwest of Jacksboro.

Hail, Jack

When
April 3, 5:30 AM CST
Where
Jack County, 3.45 mi N of Senate
Measured
0.88 in hail
Reported by
Public
Coordinates
33.220, -98.300

A member of the public reported nickel hail fell 7 miles northeast of Bryson.

Hail, Jack

When
April 3, 5:35 AM CST
Where
Jack County, 0.58 mi W of Jacksboro
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
33.220, -98.180

Broadcast media reported 1.25 inch hail fell just west of Jacksboro.

Hail, Hopkins

When
April 3, 12:11 PM CST
Where
Hopkins County, 1.8 mi SE of Brashear
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
33.100, -95.730

Law enforcement reported quarter size hail fell on CR 1157.

Thunderstorm Wind, Navarro

When
April 4, 1:40 PM CST
Where
Navarro County, 2.72 mi ESE of Eureka
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
32.000, -96.260

Storm chaser photo showed power pole and power lines down on Highway 287 just east of Eureka.

Tornado, Van Zandt

When
April 4, 2:17 PM CST to 2:30 PM CST
Where
Van Zandt County, 3.95 mi ENE of Oakland to 0.94 mi NNW of Silver Lake
Rating
EF0
Path length
9.01 mi
Path width
75 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
32.583, -95.704

An EF-0 tornado touched down around 9.5 miles east of Canton along CR 1321 then moved northeast passing south and east of Grand Saline before crossing US Highway 80 and lifting north of Silver Lake. One home on FM 1255 lost part of the wall on an addition built over the garage, and a mobile home along FM 1255 near CR 1605 had roof and porch damage. Another home suffered roof damage on CR 1701. Several trees were also uprooted or damaged along the path. The tornado may have crossed into Wood County for a short distance, but due to the lack of roads in the area this could not be confirmed. Maximum estimated winds were 80 mph.

Flash Flood, Collin

When
April 5, 4:29 AM CST to 7:30 AM CST
Where
Collin County, 1.35 mi ENE of Anna to 4.13 mi SSE of Anna
Cause
Heavy Rain
Reported by
Public
Coordinates
33.360, -96.550

Several mPing reports for flooding were received across Collin County.

Flash Flood, Dallas

When
April 5, 4:49 AM CST to 7:45 AM CST
Where
Dallas County, 3.27 mi SSE of Richardson to 1.1 mi N of Reinhardt
Cause
Heavy Rain
Reported by
Public
Coordinates
32.910, -96.690

Several mPing reports for flooding were received across Dallas County.

Flash Flood, Tarrant

When
April 5, 5:00 AM CST to 7:45 AM CST
Where
Tarrant County, 2.91 mi E of Benbrook Lake to 3.23 mi ESE of Benbrook Lake
Cause
Heavy Rain
Reported by
Local Official
Coordinates
32.630, -97.420

Portions of Old Granbury Rd in southwest Fort Worth were reported closed due to flooding.

Flash Flood, Delta

When
April 5, 6:03 AM CST to 7:30 AM CST
Where
Delta County, 1.8 mi SW of Enloe to 2.07 mi WNW of Cooper
Cause
Heavy Rain
Reported by
Public
Coordinates
33.410, -95.690

A mPing report for flooding was received from the city of Cooper.

Flash Flood, Delta

When
April 5, 7:15 AM CST to 7:30 AM CST
Where
Delta County, 1.02 mi ENE of Enloe to 1.55 mi NE of Rattan
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.438, -95.655

Emergency management reported several county road closures near Cooper including the following: FM 2068, FM 128, FM 1529, and FM 71. State Highway 24 North on the southbound lanes was also closed due to flooding on the low bridge.

Flash Flood, Lamar

When
April 5, 7:15 AM CST to 7:30 AM CST
Where
Lamar County, 1.66 mi NNW of Paris to 1.47 mi NW of Paris
Cause
Heavy Rain
Property damage
$200,000
Reported by
Social Media
Coordinates
33.673, -95.538

Social media reports indicate several roads flooded in and around Paris, including Highway 195 and 24th Street. A few homes were also flooded as well as some vehicles.

Hail, Navarro

When
April 5, 11:06 AM CST
Where
Navarro County, 0.59 mi E of Corsicana
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
32.100, -96.460

Emergency manager reported nickel hail in Corsicana.

Hail, Navarro

When
April 5, 11:10 AM CST
Where
Navarro County, 1.38 mi N of Roane
Measured
1 in hail
Reported by
Public
Coordinates
32.200, -96.380

Mping report of quarter hail 6 miles northwest of Powell.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyThe tornado archive for Texas, 2025Warnings in Texas, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1253501, 1253502, 1253532, 1253523, 1253503, 1253533, 1253524, 1253504, 1253534, 1253535, 1253505, 1253506, 1253526, 1253507, 1253508, 1253538, 1253539, 1253540, 1253509, 1253510, 1255958, 1253513, 1253515, 1253516, 1253517, 1253518, 1253519, 1253542, 1256629, 1255917, 1255918, 1255919, 1255934, 1255939, 1255940, 1253527, 1253529.